# SDR RAIA201605110001

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 42,313 hours, 35,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT MARKER NR 23 FAILS TO ILLUMINATE.  AFTER CYCLING POWER ON LT OVERWING EXIT MARKER NR 23, OPS CHECK GOOD.
